# SDR ASOA201804124022

- Difficulty date: April 12, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 39,247 hours, 30,235 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 1212
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GRK - THE CREW REPORTED A BURNING SMELL ABOVE SEAT 1A. MAINTENANCE REMOVED AND REPLACED A LIGHT CONTROL MODULE, OPERATIONALLY TESTED WITH NO DEFECTS OR SMELL NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
